Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Dark skin near groin, between inner thighs, suggested shaving of area. Causes for darkening?

Hello, up recently i have noticed that my skin near my groin area and inner thighs have darkened. I did used to itch these places a lot, is it because of that or is it something else. I was suggested to shave the area as it helps to keep these areas more clean. Well, I have since taken great care to keep these areas clean and the itching has stopped but the skin is still dark. Please suggest what should I do ?
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  271
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Thanks for writing to us.
Groins and genital area as such are darker then rest of the body and due to chronic itching and inflammation it has darkened further( post inflammatory hyperpigmentation)
you may treat the area by using depigmenting cream like Kojic acid in morning and hydroquinone 2 percent in night. Use the same atleast for few weeks to notice response.
Hope that helped.
Answered: Sat, 31 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor